MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE¿ TAPERED IMPLANT 3.25 X 10MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE¿ TAPERED IMPLANT 3.25 X 10MM; DENTAL IMPLANT
Catalog Number FNT3210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Necrosis (1971); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
Doctor reported loss of integration a month after implant's placement due to necrosis at tooth site 44.Patient has been rescheduled for new implant placement.Patient is smoker.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Zimvie received one (1) full osseotite tapered implant 3.25 x 10mm, (fnt3210) for evaluation.Visual/physical evaluation identified bone debris on external threads and other signs of use (wear) but no apparent signs of malfunction.Functional test could not be performed for the reported failure (necrosis).Dhr review was completed for the subject lot number 2018112224.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2018112224 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿medical: other.¿ therefore, based on the available information, device malfunction did not occur.Additionally, the reported event could not be verified as the exact details of event were unknown/unverifiable.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
FULL OSSEOTITE¿ TAPERED IMPLANT 3.25 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key17006983
Report Number0001038806-2023-01021
Device Sequence Number15038742
Product Code DZE
UDI-Device Identifier00844868003274
UDI-Public(01)00844868003274(17)231211(10)2018112224
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date12/10/2023
Device Catalogue NumberFNT3210
Device Lot Number2018112224
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/03/2023
Supplement Date Received by Manufacturer05/03/2023
Initial Report FDA Received Date05/25/2023
Supplement Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic